Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having eye irritation. Blood analysis done. On Homocheck and Vesoret. Is leg pain a side effect of these medications?

Due to some eye irritation I consulted doctor then after the various tests he found out that my homocysteine level in the blood is 19.5 hence he prescribed 'Homocheck'(Folic Acid+Pyridoxine+Cyanocobalamin capsules) and 'Vesoret'(Antioxidant Capsules). I am taking these tablets regularly since one week but now from past 3 days i have severe leg-pain. Is it a side-effect of these medicines or somethingelse?.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  809
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi!. Thanks for your query. I do not think that the pain in legs is in any way cause due to your present medication. It may be due to some other reason. See a GP for this complaint.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor